Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 9, NWS Shreveport, LA

January 2, 20234 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Jan 2, 2023, 5:09 PM CST for 4 parishes in Louisiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2023, 5:09 PM CST (23:09 UTC)
Expired
Jan 2, 2023, 6:00 PM CST
In force
51 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
0.75 in

Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:22 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2023-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2023-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

709 
WFUS54 KSHV 022309
TORSHV
LAC049-061-073-111-030000-
/O.NEW.KSHV.TO.W.0009.230102T2309Z-230103T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
509 PM CST Mon Jan 2 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  North central Jackson Parish in north central Louisiana...
  Southwestern Union Parish in north central Louisiana...
  Northwestern Ouachita Parish in north central Louisiana...
  Eastern Lincoln Parish in north central Louisiana...

* Until 600 PM CST.
    
* At 508 PM CST, a confirmed large and extremely dangerous tornado
  was located 10 miles northeast of Jonesboro, moving north at 30
  mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Ruston around 535 PM CST.

Other locations impacted by this tornadic thunderstorm include
Vienna, Choudrant, D Arbonne, Downsville, Unionville and Dubach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3228 9258 3231 9269 3278 9268 3269 9226
TIME...MOT...LOC 2308Z 195DEG 28KT 3237 9261 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

09
2 follow-up statements
851 
WWUS54 KSHV 022324
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
524 PM CST Mon Jan 2 2023

LAC049-061-073-111-030000-
/O.CON.KSHV.TO.W.0009.000000T0000Z-230103T0000Z/
Jackson LA-Union LA-Ouachita LA-Lincoln LA-
524 PM CST Mon Jan 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH
CENTRAL JACKSON...SOUTHWESTERN UNION...NORTHWESTERN OUACHITA AND
EASTERN LINCOLN PARISHES...
    
At 523 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Ruston, moving north at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ruston around 545 PM CST.

Other locations impacted by this tornadic thunderstorm include
Vienna, Choudrant, D Arbonne, Downsville, Unionville and Dubach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3228 9258 3231 9269 3278 9268 3269 9226
TIME...MOT...LOC 2323Z 187DEG 21KT 3245 9255 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

09
896 
WWUS54 KSHV 022336
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
536 PM CST Mon Jan 2 2023

LAC049-022345-
/O.CAN.KSHV.TO.W.0009.000000T0000Z-230103T0000Z/
Jackson LA-
536 PM CST Mon Jan 2 2023

...THE TORNADO WARNING FOR NORTH CENTRAL JACKSON PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of Jackson Parish. Therefore, the warning for Jackson Parish has 
been cancelled.

A Tornado Watch remains in effect until 900 PM CST for north central
Louisiana.

LAT...LON 3249 9241 3249 9250 3250 9255 3273 9245
      3269 9226
TIME...MOT...LOC 2335Z 218DEG 22KT 3253 9248 

$$

LAC061-073-111-030000-
/O.CON.KSHV.TO.W.0009.000000T0000Z-230103T0000Z/
Union LA-Ouachita LA-Lincoln LA-
536 PM CST Mon Jan 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTH
CENTRAL UNION...NORTHWESTERN OUACHITA AND SOUTHEASTERN LINCOLN
PARISHES...
    
At 535 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Ruston, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Union, northwestern Ouachita and southeastern Lincoln
Parishes, including the following locations... Choudrant, D Arbonne,
Downsville and Eureka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3249 9241 3249 9250 3250 9255 3273 9245
      3269 9226
TIME...MOT...LOC 2335Z 218DEG 22KT 3253 9248 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 2, 2:49 PM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Jan 2, 2:49 PM CST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
249 PM CST Mon Jan 2 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 214 PM CST Mon Jan 2 2023

Will be brief as Tornado Watch #1 is currently in effect or the
northwest 2/3rds of our region through 9 pm this evening.
Sufficient low level/deep layer directional and speed shear is
in place for the development of multi-cellular and discrete
mesocyclones through the remainder of the afternoon hours and
into the mid to late evening. Beyond the mid to late evening
hours, believe we will see storms trying to become more linear as
low level flow begins to veer more and becomes uni-directional.
This would likely result in more of a wind threat the later into
the evening and overnight this severe weather threat drags out.
Also of concern is the late night excessive heavy rainfall threat
which will continue to be monitored as well. Needless to say, did
not touch the Flash Flood Watch that remains in effect until 12z
Tue morning and may need to be extended through the mid to late
morning hours across our eastern third given the fact that the
frontal boundary will slow its eastward progression once it moves
into NW LA by 12z Tue.

Did not stray far from NBM temps through the short term.

13

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 214 PM CST Mon Jan 2 2023

Beyond Tue Night, deep upper low across the Northern Plains with
the Middle Red River Valley into the Lower Miss Valley under the
influence of the base of the trough to our north. Despite the
dynamics across our region, our moisture profile will tend to
scour out, thus the forecast will remain dry through the remainder
of the work week. A rather flat ridge upstream of the base of the
trough across our region will migrate eastward by Friday with
west southwest flow aloft beginning to increase from the Tx Hill
Country by this weekend. There will be enough forcing with this
increased southwesterly flow aloft to support chance pops this
weekend. Given the strongly positive tilt to the upstream trough
and the lack of significant low level return, strong to severe
storms does not appear likely this weekend. In fact, left any
mention of thunderstorms out of the forecast for now but this will
continue to be monitored as the event nears. Stayed close to NBM
temps through the extended.

13

&&

.AVIATION...
(12Z TAFS)
Issued at 608 AM CST Mon Jan 2 2023

Deteriorating flight conditions as we go through the remainder of
the afternoon, through the evening and overnight hours. Needless
to say, expect of plethora of cloud heights, VSBYS and wind shifts
with in and out convection through the TAF period. Did try to show
improving conditions weather and ceiling wise across our west and
northwest terminal locations beyond 03/12z along with a
predominant wind shift.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  73  47  64 /  90  20   0   0
MLU  65  75  50  66 /  90  70  10   0
DEQ  53  68  39  59 /  90   0   0   0
TXK  59  70  44  60 /  90  10   0   0
ELD  61  73  45  62 / 100  30   0   0
TYR  56  69  44  63 /  70   0   0   0
GGG  58  70  45  63 /  80  10   0   0
LFK  63  73  48  67 /  80  40   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ050-051-059>061-070>073.

LA...Flood Watch through late tonight for LAZ001>006-010>014-017>022.

OK...None.
TX...Flood Watch through late tonight for TXZ097-112-126-138-151>153-
     165>167.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...13
Hazardous weather outlook, Jan 2, 12:18 PM CST, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1218 PM CST Mon Jan 2 2023

OKZ077-TXZ096-108>111-124-125-136-137-149-150-031200-
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-
1218 PM CST Mon Jan 2 2023

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Multiple rounds of thunderstorms are expected this afternoon and into
the overnight hours. Some of these storms could be severe, especially
from late this afternoon into early Tuesday morning. Tornadoes,
damaging winds, and large hail will be possible. Thunderstorms are
expected to develop as discrete supercells and eventually congeal
into a linear complex. Given the strongly sheared environment, a few
of these tornadoes could be strong. Heavy rain and isolated flash
flooding may also become a concern.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and into
early Tuesday morning.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126-
138-151>153-165>167-031200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
1218 PM CST Mon Jan 2 2023

...FLOOD WATCH IN EFFECT THROUGH 6 AM CST TUESDAY MORNING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

Multiple rounds of thunderstorms are expected this afternoon and into
the overnight hours. Some of these storms could be severe, especially
from late this afternoon into early Tuesday morning. Tornadoes,
damaging winds, and large hail will be possible. Thunderstorms are
expected to develop as discrete supercells and eventually congeal
into a linear complex. Given the strongly sheared environment, a few
of these tornadoes could be strong. Heavy rain and isolated flash
flooding may also become a concern where training thunderstorms
occur. In these areas, widespread 1 to 2 inches of rainfall is
expected, with locally higher amounts of 3 inches or more. Therefore,
a Flood Watch is in effect through Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Lingering showers and thunders will be possible in our eastern zones
as the line exits the region. A few of these may be strong to
severe. Once this line leaves the area in the late morning hours, no
additional hazardous weather threat is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late this afternoon through
Tuesday morning.

09

In the hours before

Local storm report, Jan 2, 1:16 PM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
116 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND DMG     3 WSW NORPHLET          33.30N 92.71W
01/02/2023                   UNION              AR   TRAINED SPOTTER

            TREES DOWN AND SOME STRUCTURAL DAMAGE
            REPORTED BY A TRAINED SPOTTER ALONG MURPHY
            LOOP ROAD. POSSIBLE TORNADO. TIME ESTIMATED
            BY RADAR.

&&

BB
Special weather statement, Jan 2, 3:09 PM CST, 2 hours before
Special Weather Statement
National Weather Service Shreveport LA
309 PM CST Mon Jan 2 2023

ARZ050-051-060-022145-
Howard AR-Hempstead AR-Sevier AR-
309 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of north central
Hempstead, east central Sevier and southeastern Howard Counties
through 345 PM CST...

At 309 PM CST, Doppler radar was tracking a strong thunderstorm near
Mineral Springs, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Nashville, Mineral Springs, Corinth, Center Point, Muddy Fork and
Silver Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Arkansas.

&&

LAT...LON 3401 9382 3401 9375 3399 9372 3379 9397
      3393 9412 3418 9387 3418 9382
TIME...MOT...LOC 2109Z 223DEG 33KT 3393 9399

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jan 2, 4:13 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
413 PM CST Mon Jan 2 2023

ARZ071-072-LAZ001>003-022300-
Lafayette AR-Columbia AR-Bossier LA-Caddo LA-Webster LA-
413 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of south central
Lafayette and southwestern Columbia Counties, northwestern Webster,
northwestern Caddo and northwestern Bossier Parishes through 500 PM
CST...

At 412 PM CST, Doppler radar was tracking a strong thunderstorm near
Belcher, or 18 miles north of Bossier City, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springhill, Benton, Cullen, Plain Dealing, Sarepta, Bradley, Taylor,
Belcher, Gilliam, Welcome, Alden Bridge, Rocky Mount, Cavett, State
Line and Bolinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Arkansas...and northwestern Louisiana.

&&

LAT...LON 3265 9375 3276 9392 3320 9358 3303 9332
TIME...MOT...LOC 2212Z 217DEG 37KT 3276 9378

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Local storm report, Jan 2, 4:46 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
446 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLASH FLOOD      2 SSE CAMPTI            31.88N 93.10W
01/02/2023                   NATCHITOCHES       LA   BROADCAST MEDIA

            WATER OVER ROADS ON HWY 71 NEAR CAMPTI.

&&

MM
Special weather statement, Jan 2, 4:48 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
448 PM CST Mon Jan 2 2023

ARZ061-071-072-022345-
Lafayette AR-Nevada AR-Columbia AR-
448 PM CST Mon Jan 2 2023

...A strong thunderstorm will impact portions of south central
Lafayette, southeastern Nevada and Columbia Counties through 545 PM
CST...

At 448 PM CST, Doppler radar was tracking a strong thunderstorm over
Taylor, or near Springhill, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Magnolia, Waldo, McNeil, Taylor, Bussey, Smithland, Macedonia,
Welcome, Calhoun, Mount Vernon, Young, Ebenezer, Laughlin,
Walkerville, Cornelius, College Hill, State Line, Horsehead,
Lamartine and Medlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Arkansas.

&&

LAT...LON 3358 9316 3355 9311 3338 9312 3338 9298
      3334 9298 3302 9334 3302 9364
TIME...MOT...LOC 2248Z 217DEG 37KT 3307 9344

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

19
Local storm report, Jan 2, 5:00 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CST MON JAN 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      1 S COUSHATTA           32.02N 93.34W
01/02/2023                   RED RIVER          LA   STORM CHASER

            A LOT OF WATER OF EAST CARROLL ST. IN
            COUSHATTA AS WELL. UNKNOWN DEPTH. SEVERAL
            PARTS OF IT IN TOWN.

&&

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 2:35 PM CSTTornado WarningSHVSabine29 min
Jan 2, 2:36 PM CSTTornado WarningSHVSabine24 min
Jan 2, 2:56 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine49 min
Jan 2, 3:12 PM CSTTornado WarningSHVDe Soto, Sabine33 min
Jan 2, 3:36 PM CSTTornado WarningSHVBienville, Natchitoches, Red River19 min
Jan 2, 3:43 PM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Winn47 min
Jan 2, 3:45 PM CSTAreal Flood AdvisorySHVDe Soto, Sabine3 hr
Jan 2, 3:48 PM CSTTornado WarningSHVBienville, Natchitoches, Winn42 min
Jan 2, 3:57 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine48 min
Jan 2, 4:11 PM CSTAreal Flood AdvisorySHVBienville, Natchitoches, Red River3 hr
Jan 2, 4:11 PM CSTTornado WarningSHVBienville, Jackson, Lincoln34 min
Jan 2, 4:13 PM CSTSpecial Weather StatementSHVBossier47 min
Jan 2, 4:28 PM CSTTornado WarningSHVBienville, Jackson, Lincoln, Winn47 min
Jan 2, 4:42 PM CSTFlash Flood WarningSHVBienville, Natchitoches, Red River3 hr
Jan 2, 4:58 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine5 hr
Jan 2, 5:01 PM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Natchitoches, Ouachita, Winn3 hr
Jan 2, 5:17 PM CSTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Jan 2, 5:35 PM CSTSpecial Weather StatementSHVGrant, Jackson, Winn55 min
Jan 2, 5:42 PM CSTFlash Flood WarningSHVGrant, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more3 hr
Jan 2, 5:47 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union58 min
Jan 2, 5:53 PM CSTTornado WarningSHVUnion47 min

Nearby

Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.